# SDR AALA994169

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AA
- Make and model: Boeing 767223
- Aircraft serial: 22308
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 798.2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - RIGHT WING UPPER SURFACE SKIN HAS CORROSION AND INTERGRANULAR CORROSION AT FASTENER LOCATION.  REPAIRED PER MRB 767-1960.  DRILLED OUT THE CORRODED FASTENERS AND BLENDED OUT CORROSION ON WING SKIN SURFACE.  ALODINED ALL BARE ALUMINUM.  INSTALLED FREEZE PLUG WET WITH BMS 5-95.  INSTALLED STRAP/WASHER 7075T-56 MINIMUM OVERLAP OF .125 INCH PAST THE FREEZE PLUG.
